# SDR TWAA0005702

- Difficulty date: April 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 36,630 hours, 8,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Missing
- Location: Seat 17 - 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHT STRIP WAS MISSING AT SEAT 17JH AND 23JH, AND WAS BROKEN AT SEAT 43JH.  INSTALLED NEW LIGHT STRIP AT ALL 3 LOCATIONS.  CHECK-C 9-23-99 PAE.
